# SDR 98ZZZX3819

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710PV
- Make and model: Dhav DHC6300
- Aircraft serial: 751
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: C6TP10017
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - RIGHT STABILZER OUTBOARD RIB AT STA 113.25 HAS NUMEROUS RIVETS PULLED OR MISSING ON UPPER SKIN.  RIVET HOLES OVERSIZED AND ELONGATED.  REPAIRED BY REPLACING WITH OVERSIZED RIVETS IAW DEHAVILLAND REPAIR DRAWING RD6-55-133.
